# SDR HNAA2021041400153

- Difficulty date: April 13, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 45,136 hours, 41,621 cycles
- System (JASC): 3140 · Central Computers
- Part: Eicas
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDIS 650, 31-41, 13APR21 PHL CLOSE, 300 FEET AFTER ROTATION, EICAS DISPLAY FLASHED BRIGHTLY AND WENT BLANK MOMENTARILY FOLLOWED BY AN ELECTRICAL ODOR.  R&R'D EICAS DISPLAY UNIT AS REQUIRED PER AMM 34-22-01-400-801-A, OPS CHECK IAW 34-22-00-700-801A GOOD ON GROUND AT THIS TIME, OK FOR SERVICE.
